# SDR USAA2014070700020

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 46,490 hours, 18,973 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: D53370601221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON RT HYD BAY COMPARTMENT AFT WALL KEEL BEAM ATTACH ANGLE CRACKED.  R & R AFT WALL KEEL BEAM ATTACH ANGLE IAW SRM 51-42-11 & EA 207968.
